# SDR K11A2023110400236

- Difficulty date: November 4, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N732CK
- Make and model: Boeing 737405
- Aircraft serial: 24271
- Aircraft time: 69,346 hours, 47,334 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO PRESSURE FAIL ON TAKEOFF.   REMOVED INSPECTED, CLEANED AND REINSTALLED AUTO PRESSURE CONTROLLER IAW AMM CH 20-10-07, PERFORMED PRESSURIZATION CHECK IAW AMM CH 21-31-10 OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME.
